On certain mean values of polynomials. (English) Zbl 0055.30303

Full Text: DOI


[1] N. G. De Bruijn and T. A. Springer, On the zeros of composition polynomials,Proceedings Ned. Akad., vol. 50 (1947), pp. 895–903. · Zbl 0031.10504
[2] L. Fejér, Ueber die Summabilität der Laplaceschen Reihe,Mathematische Zeitschrift, vol. 24 (1926), pp. 267–284. · JFM 51.0225.04
[3] R. M. Gabriel, Concerning integrals of moduli of regular functions along convex curves,Proceedings of the London Mathematical Society, series 2, vol. 39, (1935), pp. 216–231. · Zbl 0011.35802
[4] G. H. Hardy and J. E. Littlewood, Some properties of the fractional integral. II.,Mathematische Zeitschrift, vol. 34 (1931-1932), pp. 403–439. · Zbl 0003.15601
[5] G. H. Hardy, J. E. Littlewood and G. Pólya, Inequalities, second edition, Cambridge University, 1952.
[6] E. Hille, G. Szegö and J. D. Tamarkin, On some generalizations of a theorem of A. Markoff,Duke Mathematical Journal, vol. 3 (1937), pp. 729–739. · Zbl 0018.01201
[7] G. Pölya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, Berlin, 1925, vols. 1 and 2.
[8] A. C. Schaeffer, Inequalities of A. Karkoff and S. Bernstein for polynomials and related functions,Bulletin of the American Mathematical Society, vol. 47 (1941), pp. 565–579. · Zbl 0027.05205
[9] G. Szegö, Ueber einen Satz von A. Markoff,Mathematische Zeitschrift, vol. 23 (1925), pp. 45–61. · JFM 51.0097.01
[10] G. Szegö, Orthogonal polynomials, American Mathematical Society, New York, 1939.
[11] C. de la Vallée Poussin, Leçons sur l’approximation des fonctions d’une variable réelle, Paris, 1919. · JFM 47.0908.02
[12] S. Warschawski, Ueber das Verhalten der Ableitung der Abbildungsfunktion bei konformer Abbildung,Mathematische Zeitschrift, vol. 35 (1932), pp. 321–456. · Zbl 0004.40401
[13] D. W. Western, Inequalities of the Markoff and Bernstein type for integral norms,Duke Mathematical Journal, vol. 15 (1948), pp. 839–869. · Zbl 0041.41306
[14] A. Zygmund, A remark on conjugate functions,Proceedings of the London Mathematical Society, series 2, vol. 34 (1932), pp. 392–400. · Zbl 0005.35301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.